# SDR CALA2014111092671

- Difficulty date: September 15, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 41,057 hours, 17,627 cycles
- Engine: Iae V2527A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Mechanic Error
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON LOWER SPAR WEB MIS-DRILLED DURING ACCOMPLISHMENT OF SRM 54-51-12.   INTERIM REPAIR ACCOMPLISHED IAW ECRA 5450-02258.  REPAIR HAS BEEN APPROVED AS INTERIM FOR 1 MONTH IAW RDAS 80003171-003-2014 DATED 9-10-14.  A NEW RDAS THAT PROVIDES THE INSPECTION & THRESHOLD MUST BE RECEIVED PRIOR TO OCTOBER 10, 2014.  IF A NEW RDAS IS NOT RECEIVED PRIOR TO 10-10-14 THE ACFT IS NO LONGER AIRWORTHY.
